# SDR ASAA2012061792376

- Difficulty date: June 1, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,656 hours, 2,684 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 11727
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,828 hours, 4,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT IN CLIMB, EXCEEDED 20 PSI, DIFFERENTIAL L-N1 100.1 46 PSI, R N1 100.2 23 PSI. AFTER 10 MINUTES CRUISE AT FL 380 BOTH N1 89.7 BOTH 40 PSI.   ACCOMPLISHED NR 2 ENG HEALTH CHECK IAW TASK CARD NG-36WC-00001.  FOUND PRECOOLER CONTROL VALVE FAILED.  R & R NR 2 ENG PRECOOLER CONTROL VALVE REF MM 36-12-02-400-801.  LEAK AND OPS CHECK GOOD.  PERFORMED ENG BLEED AIR CROSSOVER CHECK NO DUCT SPLIT NOTED AT 2 MIN HIGH POWER, REF MM 36-11-00-710-801.
